Makale
Tam Makale
Ulusal
2021
Fixed point results for Zamfirescu mappings in A-metric spaces
Turkish Journal of Mathematics and Computer Science
Cilt 13 · ss. 221–225 · 01.06.2021
Atıf için künye
Yıldırım, İ. (2021). Fixed point results for Zamfirescu mappings in A-metric spaces. Turkish Journal of Mathematics and Computer Science, 13, 221–225.
BibTeX
@article{yildirim2021-72761,
author = {Yıldırım, İsa},
title = {Fixed point results for Zamfirescu mappings in A-metric spaces},
journal = {Turkish Journal of Mathematics and Computer Science},
year = {2021},
volume = {13},
pages = {221--225},
issn = {2148-1830},
url = {https://akademik.atauni.edu.tr/yayinlar/72761-fixed-point-results-for-zamfirescu-mappings-in-a-metric-spaces}
}